# SDR AU970393

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 580
- Condition: Faulty
- Location: Engine Fuel Dist
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE FUEL VALVE REMAINED CLOSED WITH THE START LEVER AT IDLE - INVESTIGATION FOUND FUEL VALVE ACTUATOR BRUSHES WORN WITH SOME CARBON AND SWARF IN THE BRUSH AREA
